# SDR CALA2014112092721

- Difficulty date: November 16, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 78,956 hours, 10,875 cycles
- Engine: Pwa PW40903
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT APU SHUTDOWN WITH FAULT ON PUSH BACK.  REPEAT EVENT DUE TO ERRATIC OIL TEMP.  REPLACED OIL TEMP SENSOR, NO HELP.  APUC REPLACED, NO HELP.  WIRING CHECKED GOOD.  TROUBLE SHOT DOWN TO VLV TEMP CONTROLLER.  CLEANED & RESEATED FIRE WALL CONNECTOR D49001P.  WORKED WITH FIM TASK 49-20 TASK 808 & WDM 4-9-94-11.
